# SDR ASOA2015041512602

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,519 hours, 10,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 6752
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EXIT LIGHT INOPERATIVE.  REPLACED EPSU BATTERY PACK IAW AM 33-51-17 AND AIPC REF 33-51-17, FIG 1, ITEM 6 NO HELP.[REPAIRS MADE UNDER DEFECT A135265:  R & R EMERGENCY POWER SUPPLY AND CHARGER/BATTER IAW AMM 33-51-17.  BATTERY PACK AT NR 3 POSITION. IPC REF 33-51-17, ITEM 8 AND 6A. OPS CK CHECK GOOD.
